# SDR C77A2014012100015

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 16,259 hours, 9,242 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Washer
- Condition: Loose
- Location: Zone 400
- Part time: 16,259 hours, 9,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON OTBD LOWER WING TO PYLON ATTACHMENT BOLT HAS A LOOSE WASHER.
